# SDR P5CA9600581

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON MAIN DECK RT OTBD FLOOR BEAM STA 2240.  CORROSION REMOVED AND RE-PROTECTED PER BAC SRM 51-10-01 AND SRM 51-1-02.
